Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Remeron weight gain! laurarn

Posted by LyndaK on January 14, 2003, at 2:21:32

In reply to Remeron weight gain!, posted by laurarn on January 13, 2003, at 21:39:25

I'm convinced that it actually lowers metabolism. I don't KNOW that it does, but it seems like it does. I don't have the increased appetite like I did when I first started taking it, and I'm not a habitual overeater. I never had weight problems before. I gained 20 lbs. on this drug -- that's it - just bumped up 20 pounds and there it sits -- doesn't get worse, doesn't get better. I don't like the extra weight, but the Remeron has pulled me out of a very deep depression and kept me out (so far). If you figure out a way to combat the weight let me know.

Lynda


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:135748
URL: http://www.dr-bob.org/babble/20030113/msgs/135774.html